Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Opening nodes on horosphere packings


Author: Martin Traizet
Journal: Trans. Amer. Math. Soc. 368 (2016), 5701-5725
MSC (2010): Primary 53A10; Secondary 34M35
DOI: https://doi.org/10.1090/tran/6550
Published electronically: December 15, 2015
MathSciNet review: 3458396
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use Bryant representation to construct constant mean
curvature-1 surfaces in hyperbolic space by desingularisation of a horosphere packing.


References [Enhancements On Off] (What's this?)

  • [1] Robert L. Bryant, Surfaces of mean curvature one in hyperbolic space, Astérisque 154-155 (1987), 12, 321-347, 353 (1988) (English, with French summary). Théorie des variétés minimales et applications (Palaiseau, 1983-1984). MR 955072
  • [2] Pascal Collin, Laurent Hauswirth, and Harold Rosenberg, The geometry of finite topology Bryant surfaces, Ann. of Math. (2) 153 (2001), no. 3, 623-659. MR 1836284 (2002j:53012), https://doi.org/10.2307/2661364
  • [3] Benoît Daniel, Surfaces de Bryant dans $ \mathbb{H}^3$ de type fini, Bull. Sci. Math. 126 (2002), no. 7, 581-594 (French, with English and French summaries). MR 1931187 (2003i:53009), https://doi.org/10.1016/S0007-4497(02)01130-2
  • [4] Benoît Daniel, Flux for Bryant surfaces and applications to embedded ends of finite total curvature, Illinois J. Math. 47 (2003), no. 3, 667-698. MR 2007230 (2004g:53009)
  • [5] Benoît Daniel, Minimal disks bounded by three straight lines in Euclidean space and trinoids in hyperbolic space, J. Differential Geom. 72 (2006), no. 3, 467-508. MR 2219941 (2007b:53010)
  • [6] J. Dorfmeister, F. Pedit, and H. Wu, Weierstrass type representation of harmonic maps into symmetric spaces, Comm. Anal. Geom. 6 (1998), no. 4, 633-668. MR 1664887 (2000d:53099)
  • [7] John D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Mathematics, Vol. 352, Springer-Verlag, Berlin-New York, 1973. MR 0335789 (49 #569)
  • [8] H. Blaine Lawson Jr., Complete minimal surfaces in $ S^{3}$, Ann. of Math. (2) 92 (1970), 335-374. MR 0270280 (42 #5170)
  • [9] Howard Masur, Extension of the Weil-Petersson metric to the boundary of Teichmuller space, Duke Math. J. 43 (1976), no. 3, 623-635. MR 0417456 (54 #5506)
  • [10] Frank Pacard and Fernando A. A. Pimentel, Attaching handles to constant-mean-curvature-1 surfaces in hyperbolic 3-space, J. Inst. Math. Jussieu 3 (2004), no. 3, 421-459. MR 2074431 (2005h:53013), https://doi.org/10.1017/S147474800400012X
  • [11] Harold Rosenberg, Bryant surfaces, The global theory of minimal surfaces in flat spaces (Martina Franca, 1999), Lecture Notes in Math., vol. 1775, Springer, Berlin, 2002, pp. 67-111. MR 1901614, https://doi.org/10.1007/978-3-540-45609-4_3
  • [12] Wayne Rossman, Masaaki Umehara, and Kotaro Yamada, Irreducible constant mean curvature $ 1$ surfaces in hyperbolic space with positive genus, Tohoku Math. J. (2) 49 (1997), no. 4, 449-484. MR 1478909 (99a:53025), https://doi.org/10.2748/tmj/1178225055
  • [13] Ricardo Sa Earp and Eric Toubiana, On the geometry of constant mean curvature one surfaces in hyperbolic space, Illinois J. Math. 45 (2001), no. 2, 371-401. MR 1878610 (2002m:53098)
  • [14] Michael Taylor, Introduction to Differential Equations. Pure and Applied Undergraduate Texts 14, American Mathematical Society (2011).
  • [15] Gerald Teschl, Ordinary differential equations and dynamical systems, Graduate Studies in Mathematics, vol. 140, American Mathematical Society, Providence, RI, 2012. MR 2961944
  • [16] Martin Traizet, Adding handles to Riemann's minimal surfaces, J. Inst. Math. Jussieu 1 (2002), no. 1, 145-174. MR 1954942 (2003m:53015), https://doi.org/10.1017/S147474800200004X
  • [17] Martin Traizet, An embedded minimal surface with no symmetries, J. Differential Geom. 60 (2002), no. 1, 103-153. MR 1924593 (2004c:53008)
  • [18] Martin Traizet, On the genus of triply periodic minimal surfaces, J. Differential Geom. 79 (2008), no. 2, 243-275. MR 2420019 (2009e:53016)
  • [19] Martin Traizet, Opening infinitely many nodes, J. Reine Angew. Math. 684 (2013), 165-186. MR 3181559
  • [20] Masaaki Umehara and Kotaro Yamada, A parametrization of the Weierstrass formulae and perturbation of complete minimal surfaces in $ \mathbf {R}^3$ into the hyperbolic $ 3$-space, J. Reine Angew. Math. 432 (1992), 93-116. MR 1184761 (94e:54004), https://doi.org/10.1515/crll.1992.432.93
  • [21] Masaaki Umehara and Kotaro Yamada, Complete surfaces of constant mean curvature $ 1$ in the hyperbolic $ 3$-space, Ann. of Math. (2) 137 (1993), no. 3, 611-638. MR 1217349 (94c:53015), https://doi.org/10.2307/2946533
  • [22] Masaaki Umehara and Kotaro Yamada, A duality on CMC-$ 1$ surfaces in hyperbolic space, and a hyperbolic analogue of the Osserman inequality, Tsukuba J. Math. 21 (1997), no. 1, 229-237. MR 1467234 (99e:53012)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53A10, 34M35

Retrieve articles in all journals with MSC (2010): 53A10, 34M35


Additional Information

Martin Traizet
Affiliation: Laboratoire de Mathématiques et Physique Théorique, Université François Rabelais, 37200 Tours, France
Email: martin.traizet@lmpt.univ-tours.fr

DOI: https://doi.org/10.1090/tran/6550
Received by editor(s): July 17, 2014
Published electronically: December 15, 2015
Additional Notes: This work was partially supported by ANR-11-ISO1-0002 grant.
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society